# SDR SWAA2017112017910

- Difficulty date: November 2, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 33,774 hours, 20,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 141A8240
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E BAY LT SIDE FUSELAGE AIR STAIR DOOR PROVISION LOWER AUXILIARY SILL BEAM OUTBOARD CHORD CORRODED BETWEEN BS 277 TO BS 294, STR 23L.  R&R CHORD IAW DWG AND SRM.
